Numerical Schemes with High Spatial Accuracy for a Variable-Order Anomalous Subdiffusion Equations
Chen, Chang-Ming, Liu, Fawang, Anh, Vo, & Turner, Ian (2010) Numerical Schemes with High Spatial Accuracy for a Variable-Order Anomalous Subdiffusion Equations. SIAM Journal on Computing, 32(4), pp. 1740-1760.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||variable-order anomalous sudiffusion equation, convergence, stability, solability, Fourier analysis, high spetial accuracy, new numerical scheme, improved numerical scheme|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
|Deposited On:||13 Jul 2011 13:08|
|Last Modified:||03 Dec 2012 02:07|
Repository Staff Only: item control page